Ask a doctor

Can Latisse Cause Dizziness?

I have been using Latisse for a week now and have been experiencing alot of Vertigo or Dizziness. Prior to using Latisse I was perfectly fine. Can this be caused by Latisse? If so, will it go away if I continue to use it?

Doctor Answers (6)

Latisse Does Not Cause Dizziness

+2

Dizziness is not a side effect that has been reported with Latisse.Fortunately, side effects from Latisse are quite uncommon. Over two million prescriptions for Latisse have now been filled and less than 4 percent of people experienced redness, irritation and itching of the upper eyelid which was reversible upon discontinuation. If your vertigo or dizziness persist you should see your internist or family physician for a check up to look for the cause.

 


South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Latisse side effects

+1

Hello ~

It is highly unlikely that Latisse would cause dizziness as there is very minimal system absorption.  There is a vast number of etiologies that may cause dizziness and persistent symptoms warrant further investigation. I recommend that you follow-up with your primary physician for a proper evaluation.

Kindest Regards ~

Glenn Vallecillos, M.D., F.A.C.S. 

Glenn Vallecillos, MD
Beverly Hills Plastic Surgeon
5.0 out of 5 stars 20 reviews

Latisse and Dizziness...

+1

No, this is highly unlikely.  Dizziness has not been reported as a side effect of Latisse.  There is more than likely another cause for your dizziness.  Follow up with your Primary Care Physician as  soon as possible.

Good luck. 

Dr. Grant Stevens        

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 67 reviews

You might also like...

Latisse should not cause dizziness

+1

It would bre very unusual for Latisse to cause dizziness because the blood levels to get to the brain are simply not influenced to the point that it could possibly cause vertigo.

Daniel I. Wasserman, MD
Naples Dermatologic Surgeon

Dizziness is not related to Latisse

+1

Neither Latisse [as applicated to the eyelashes] nor Lumigan [bimatoprost generic name] has been known to cause dizziness. There is not enough systemic absorption to cause systemic side effects.

A.J. Amadi, MD
Seattle Oculoplastic Surgeon
5.0 out of 5 stars 21 reviews

Can Latisse cause dizziness?

+1

No, not when applied to the eyelashes. I am not familiar with whether it can when used as eyedrops (Lumigan).

VND (when the patient says " I feel Veak and Dizzy") can not be caused by applying Latisse to the lashes.

Kenneth Beer, MD
Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.